Rus / Eng
0
2013
Impact Factor

Publications

Number of publications – 0
Show abstracts
Group by years

Search:

Author
x
Add author
Journal/Book
x
Add Journal/Book
Timespan
-
Publication type
Articles
Monographs and collections
Preprints
Keywords


2013

  • 1.

    Isaeva O. B., Kuznetsov S. P., Sataev I. R., Pikovsky A.

    On a bifurcation scenario of a birth of attractor of Smale–Williams type
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 2, pp. 267-294
    Abstract          pdf  (2.91 Mb)
  • 2.

    Isaeva O. B., Kuznetsov A. S., Kuznetsov S. P.

    Hyperbolic chaos in parametric oscillations of a string
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 1, pp. 3-10
    Abstract          pdf  (528.87 Kb)

2000

  • 3.

    Isaeva O. B., Kuznetsov S. P.

    On scaling properties of two-dimensional maps near the accumulation point of the period-tripling cascade
    Regular and Chaotic Dynamics, 2000, vol. 5, no. 4, pp. 459-476
    Abstract          pdf  (459.15 Kb)